# SDR UALA2009111603551

- Difficulty date: November 13, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 46,245 hours, 5,598 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS BURNING PLASTIC ODOR IN AFT CREW REST AREA.  SMOKE DETECTOR DID NOT ACTIVATE AT THIS TIME.  NO ODOR OF SMOKE ON ARRIVAL.  ALL C/B AND AIR VENTS CHECKED FOR ABNORMALITY NONE FOUND SYD 5 CYCLES LATER STILL NO FAULT FOUND.
